# SDR SWAA2023090196184

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,765 hours, 35,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT INOP.<[01] RELAMPED THE LH FWD SLIDE EMERGENCY LIGHT IN REFERENCE TO AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
